Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 122, NWS Lincoln, IL

June 4, 20084 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 4, 2008, 2:16 PM CDT for 4 counties in Illinois. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2008, 2:16 PM CDT (19:16 UTC)
Expired
Jun 4, 2008, 2:45 PM CDT
In force
29 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Clark County, IL, Crawford County, IL, Cumberland County, IL, Jasper County, IL

What was reported inside it

TimeReportWhereRemark
Jun 4, 2:18 PM CDTHAIL 1Toledo, ILFROM COUNTY SHERIFF

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
176 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
842 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 041917
SVRILX
ILC023-033-035-079-041945-
/O.NEW.KILX.SV.W.0122.080604T1916Z-080604T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
ISSUED BY NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
216 PM CDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CLARK COUNTY IN EAST CENTRAL ILLINOIS...
  NORTHERN CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
  THIS INCLUDES THE CITY OF ROBINSON...
  SOUTHERN CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
  THIS INCLUDES THE CITY OF TOLEDO...
  NORTHEASTERN JASPER COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 245 PM CDT

* AT 206 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM JEWETT
  TO 6 MILES NORTHWEST OF WILLOW HILL...OR ALONG A LINE EXTENDING
  FROM TOLEDO TO NEWTON...AND MOVING EAST AT 31 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  OBLONG AND HAZEL DELL BY 225 PM CDT...
  CASEY...ROBINSON...EATON AND ANNAPOLIS BY 240 PM CDT...
  HUTSONVILLE BY 245 PM CDT...

HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED
IN EFFINGHAM WITH THIS STORM. IF YOU ARE IN THE PATH OF
THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 3897 8755 3896 8806 3929 8839 3934 8792
      3917 8766 3915 8765 3914 8766 3910 8762
TIME...MOT...LOC 1916Z 253DEG 27KT 3924 8822 3907 8803

$$

TS/SR
1 follow-up statement
000 
WWUS53 KILX 041937
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
ISSUED BY NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
236 PM CDT WED JUN 4 2008

ILC023-033-035-041945-
/O.CON.KILX.SV.W.0122.000000T0000Z-080604T1945Z/
CRAWFORD IL-CUMBERLAND IL-CLARK IL-
236 PM CDT WED JUN 4 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHWESTERN CLARK...SOUTHEASTERN CUMBERLAND AND NORTHERN
CRAWFORD COUNTIES...

AT 230 PM CDT...CUMBERLAND COUNTY SHERIFF REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL IN TOLEDO.  
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CASEY TO 
ROBINSON...OR ALONG A LINE EXTENDING FROM 10 MILES EAST OF TOLEDO TO 
ROBINSON...MOVING EAST AT 37 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WEST YORK BY 245 PM CDT...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 3897 8755 3897 8784 3913 8797 3917 8796
      3918 8801 3932 8814 3934 8792 3917 8766
      3914 8766
TIME...MOT...LOC 1936Z 255DEG 33KT 3932 8799 3902 8768

$$

TS/SR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 1:33 PM CDT, 43 minutes earlier.

Area forecast discussion, Jun 4, 1:33 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
133 PM CDT WED JUN 4 2008

.DISCUSSION...
ISSUED 327 AM CDT WED JUN 4 2008
CONTINUED HEAVY RAINFALL AND SEVERE WEATHER THREAT MAIN CONCERNS
THROUGH TODAY...AGAIN.

SHORT TERM...TODAY THROUGH THURSDAY NIGHT.
SFC ANALYSIS SHOWS QUASI-STATIONARY FRONT IS DRAPED ACROSS
NORTHERN MISSOURI AND ACROSS THE ILX CWA. CONVECTION FIRING INVOF
KIRKSVILLE MISSOURI IS NEAR THE FRONT...AND THE MCV ASSOCIATED
WITH THE NORTHERN MOST MCS HAS BEEN TRACKING JUST NORTH OF THE
FRONT AS WELL.

MODELS ALL INDICATE CONVECTION WILL DECREASE THIS MORNING AS
SOUTHERN MCS EXITS THE AREA...AND LLJ VEERS AND BECOMES MORE
PARALLEL TO THE LOW LEVEL BOUNDARY. LOCAL WRF-ARW RUNS SEEM TO BE
HANDLING THE ONGOING SITUATION FAIRLY WELL...ESPECIALLY WITH THE
CURRENT POSITION OF THE FRONT.

HOWEVER...LOW LEVEL FLOW WILL BACK ONCE AGAIN IN RESPONSE TO
APPROACHING SHORTWAVE CURRENTLY MOVING ACROSS THE CENTRAL PLAINS.
LOCAL ARW RUNS...AND TO SOME DEGREE THE NAM/GFS...INDICATE
CONVECTION WILL RE-FIRE AROUND MIDDAY ALONG THE EAST-WEST FRONTAL
BOUNDARY...WHICH SHOULD REMAIN NEAR A BEARDSTOWN TO DANVILLE LINE
THROUGH EARLY AFTERNOON.

BULK SHEAR LOOKS TO INCREASE AS LOW AND MID-LEVEL WINDS INCREASE
AHEAD OF INCOMING SHORTWAVE...AND SHOULD BE SUPPORTIVE OF
SUPERCELLS ONCE AGAIN. H85 WINDS OF 30-40 KT WILL BE A LITTLE
WEAKER THAN YESTERDAY... BUT ARW MODELS INDICATE HIGH 0-1 KM SHEAR
AND HELICITY VALUES INVOF THE FRONTAL BOUNDARY BY MID- AFTERNOON...
WITH 0-1KM VGP OF 0.40-0.60 AS CONVECTION BEGINS TO FIRE.

THUS...EXPECT TORNADO THREAT ONCE AGAIN THIS AFTERNOON...
ESPECIALLY EARLY ON WHILE CELLS REMAIN DISCREET ALONG THE FRONT.
BULK WIND SHEAR WILL OVERALL BE FAIRLY UNIDIRECTIONAL...SUGGESTING
CELLS WILL TEND TO MERGE INTO LINEAR SEGMENTS AS HAS BEEN THE CASE
THE PAST COUPLE OF DAYS.

WITH MID-LEVEL FLOW STILL RUNNING PARALLEL TO THE LOW LEVEL
BOUNDARY...CELLS WITH ONCE AGAIN TEND TO TRAIN OVER THE SAME
LOCATIONS...WITH SOUTHERLY LLJ SUPPORTING CONTINUED DEVELOPMENT
THROUGH THE AFTERNOON. DEPENDING ON HOW CELLS MERGE...WOULD NOT BE
SURPRISED TO SEE ANOTHER MCS DEVELOP...WHICH WILL KEEP PRECIP
THREAT GOING INTO THE EVENING HOURS.

THE FRONT WILL BE SLOWLY DRIFTING NORTH THIS AFTERNOON...WHICH MAY
CAUSE A SLIGHT SHIFT IN THE AXIS OF HIGHEST QPF AS WELL. LOCALIZED
1-2 INCH AMOUNTS CERTAINLY POSSIBLE AGAIN EVEN OVER THE ALREADY
WELL-SOAKED AREAS.

WITH THIS IN MIND...PUSHED FLASH FLOOD WATCH NORTHWARD INTO THE
PEORIA-BLOOMINGTON AREA...AND EXTENDED IT THROUGH 10 PM TONIGHT.
AREAS SOUTH OF I-70 HAVE NOT SEEN MUCH PRECIP WITH THIS EVENT SO
FAR. DECIDED TO LET FLASH FLOOD WATCH EXPIRE AT 9AM SOUTH OF I-70.
BY THEN...WE WILL SEE WHAT IMPACTS THE INCOMING SOUTHERN MCS WILL
HAVE ON THAT REGION. WITH OUTFLOW BOUNDARIES LIKELY IN PLACE SOUTH
OF THE FRONT...AND POTENTIAL FOR EVENING MCS...CANNOT COMPLETELY
OUTRULE SOME HEAVIER PRECIP AMOUNTS EVEN IN THE FAR SE TODAY...BUT
THE FORECAST CONFIDENCE SOUTH OF I-70 IS MUCH LOWER THAN FOR AREAS
FARTHER NORTH.

LONG TERM...FRIDAY THROUGH SUNDAY.
WILL BE BRIEF. MEDIUM RANGE MODELS STILL IN GOOD AGREEMENT...
ALTHOUGH NAM AND GFS APPEAR TO BE TOO QUICK IN PULLING
SOUTHWESTERN SHORTWAVE UP INTO THE GREAT LAKES LATE-WEEK.
BASICALLY FOLLOWED THE ECMWF WHICH HAS BEEN VERY CONSISTENT OVER
THE PAST SEVERAL RUNS.

KEPT THURSDAY DRY...CAPPED...AND HOT...UNLESS THERE ARE ANY
LEFTOVER SHOWERS EARLY IN THE MORNING...WHICH WOULD BE SHORT-LIVED
ANYWAYS. WARMED TEMPS UP IN THE EAST A LITTLE...AND ESPECIALLY
OVERNIGHT THU INTO FRI WITH STRONG WARM ADVECTION. COLD FRONT
BRINGS PRECIP THREAT TO THE WEST BY FRIDAY AFTERNOON. CAP WILL BE
STRONG...BUT MODELS SUGGEST GOOD MID-LEVEL COOLING AS SHORTWAVE
MOVES JUST NORTHWEST OF THE MISSISSIPPI VALLEY...WHICH SHOULD BE
ENOUGH TO ERODE CAP. SVR THREAT STILL POSSIBLE FRI AFTERNOON.

HARDIMAN

&&

.AVIATION...
FOR THE 18 UTC TAFS...

THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND EVENING. WE WILL
HAVE THUNDERSTORMS IN THE TAF FOR CENTRAL ILLINOIS AFTER 20 UTC.
THE THUNDERSTORMS MAY PRODUCE BRIEF IFR CEILINGS AND VISIBILITY
BUT WE EXPECT THE PREVAILING CONDITIONS TO BE VFR. WITH THIS WARM
FRONT MOVING INTO NORTHERN ILLINOIS AND A SURFACE LOW DEVELOPING
IN THE PLAINS...A SOUTH WIND WILL CONTINUE DURING THE REST OF THE
NIGHT.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 9 AM CDT THIS MORNING FOR ILZ062-063-
066>068-071>073.

FLASH FLOOD WATCH THROUGH THIS EVENING FOR ILZ027-029-031-
036>038-040>057-061.

&&
Hazardous weather outlook, Jun 4, 7:02 AM CDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
702 AM CDT WED JUN 4 2008

ILZ027-029-031-036>038-040>057-061-051215-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-
LOGAN-MACON-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-
SANGAMON-SCHUYLER-SCOTT-SHELBY-TAZEWELL-VERMILION-WOODFORD-
702 AM CDT WED JUN 4 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS A WARM
FRONT SLOWLY LIFTS TOWARD NORTHERN ILLINOIS. HEAVY RAIN MAY CAUSE
FLASH FLOODING...ESPECIALLY IN AREAS THAT RECEIVED RAINFALL
YESTERDAY. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE
SEVERE WEATHER...WITH LARGE HAIL AND DAMAGING WINDS. AN ISOLATED
TORNADO WILL ALSO BE POSSIBLE.

.DAY TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT WILL TRIGGER THUNDERSTORMS FRIDAY AFTERNOON THROUGH
SATURDAY MORNING. SOME STORMS MAY REACH SEVERE LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM 1 PM THROUGH 9 PM.

ILZ028-030-051215-
MARSHALL-STARK-
702 AM CDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS A WARM
FRONT SLOWLY LIFTS TOWARD NORTHERN ILLINOIS. SOME OF THE STORMS
WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH LARGE
HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL ALSO BE
POSSIBLE.

.DAY TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT WILL TRIGGER THUNDERSTORMS FRIDAY AFTERNOON THROUGH
SATURDAY MORNING. SOME STORMS MAY REACH SEVERE LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM 1 PM THROUGH 9 PM.

ILZ062-063-066>068-071>073-051215-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
702 AM CDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS
A WARM FRONT SLOWLY LIFTS TOWARD NORTHERN ILLINOIS. SOME OF THE
STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH
LARGE HAIL AND DAMAGING WINDS.

.DAY TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT WILL TRIGGER THUNDERSTORMS FRIDAY AFTERNOON THROUGH
SATURDAY MORNING. SOME STORMS MAY REACH SEVERE LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM 1 PM UNTIL 6 PM.

SHIMON

In the hours before

Local storm report, Jun 4, 2:02 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
ISSUED BY NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
202 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             EFFINGHAM               39.12N 88.55W
06/04/2008  M1.00 INCH       EFFINGHAM          IL   NWS EMPLOYEE

&&

CMOTT

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:10 PM CDTSevere Thunderstorm WarningILXMorgan, Scott65 min
Jun 3, 7:31 PM CDTSevere Thunderstorm WarningILXCass, Menard59 min
Jun 3, 7:33 PM CDTTornado WarningILXMorgan, Scott42 min
Jun 3, 7:41 PM CDTSevere Thunderstorm WarningILXMacon, Sangamon64 min
Jun 3, 8:05 PM CDTTornado WarningILXChristian, Macon40 min
Jun 3, 8:10 PM CDTTornado WarningILXMorgan, Sangamon50 min
Jun 3, 8:27 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Menard, Sangamon48 min
Jun 3, 8:42 PM CDTFlash Flood WarningILXCass, Logan, Mason, Menard, Morgan, Sangamon and 1 more6 hr
Jun 3, 8:43 PM CDTTornado WarningILXDeWitt, Macon, Piatt47 min
Jun 3, 8:45 PM CDTSevere Thunderstorm WarningILXChampaign60 min
Jun 3, 8:47 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Tazewell58 min
Jun 3, 8:56 PM CDTTornado WarningILXSangamon49 min
Jun 3, 9:09 PM CDTFlash Flood WarningILXMorgan, Scott6 hr
Jun 3, 9:15 PM CDTSevere Thunderstorm WarningILXLogan, Sangamon40 min
Jun 3, 9:19 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt56 min
Jun 3, 9:23 PM CDTFlash Flood WarningILXChristian, DeWitt, Logan, McLean, Macon, Piatt and 1 more6 hr
Jun 3, 9:24 PM CDTTornado WarningILXChampaign, Piatt51 min
Jun 3, 9:30 PM CDTSevere Thunderstorm WarningILXSangamon60 min
Jun 3, 9:38 PM CDTTornado WarningILXChristian, Macon, Sangamon42 min
Jun 3, 9:45 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford45 min
Jun 3, 10:11 PM CDTFlash Flood WarningILXChampaign, Vermilion6 hr
Jun 3, 10:25 PM CDTFlash Flood WarningILXFulton, Knox, Peoria3 hr
Jun 3, 10:25 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon65 min
Jun 3, 10:54 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Vermilion51 min
Jun 3, 10:57 PM CDTSevere Thunderstorm WarningILXChristian, Shelby63 min
Jun 3, 11:41 PM CDTFlash Flood WarningILXChampaign, Douglas, Edgar, Vermilion6 hr
Jun 4, 12:20 AM CDTSevere Thunderstorm WarningILXDouglas29 min
Jun 4, 12:21 AM CDTFlash Flood WarningILXColes, Douglas, Edgar4 hr
Jun 4, 12:33 AM CDTSevere Thunderstorm WarningILXEdgar42 min
Jun 4, 1:18 AM CDTSevere Thunderstorm WarningILXLogan42 min
Jun 4, 1:20 AM CDTFlash Flood WarningILXLogan, McLean, Mason, Tazewell2 hr
Jun 4, 2:26 AM CDTSevere Thunderstorm WarningILXChampaign, Vermilion49 min
Jun 4, 2:54 AM CDTAreal Flood WarningILXScott14 hr
Jun 4, 3:35 AM CDTAreal Flood WarningILXDeWitt, Logan, Macon, Piatt14 hr
Jun 4, 4:17 AM CDTAreal Flood WarningILXChampaign, Coles, Douglas, Edgar, Vermilion26 hr
Jun 4, 5:32 AM CDTSevere Thunderstorm WarningILXClark, Crawford16 min
Jun 4, 12:36 PM CDTRiver Flood WarningILXChampaign, Coles, Douglas, Edgar, Mason, Menard and 1 more62 hr
Jun 4, 1:51 PM CDTSevere Thunderstorm WarningILXCumberland, Effingham, Jasper24 min
Jun 4, 2:28 PM CDTRiver Flood WarningILXVermilion32 hr
Jun 4, 2:31 PM CDTRiver Flood WarningILXSangamon8 days
Jun 4, 4:54 PM CDTRiver Flood WarningILXLawrence, Scott15 days
Jun 4, 5:07 PM CDTRiver Flood WarningILXClay, DeWitt, Logan, Macon, Piatt, Richland12 days
Jun 4, 5:36 PM CDTRiver Flood WarningILXChampaign, Coles, Crawford, Douglas, Edgar, Jasper and 1 more9 days
Jun 4, 6:46 PM CDTAreal Flood WarningILXDeWitt, Logan, Macon, Piatt12 hr
Jun 4, 6:50 PM CDTAreal Flood WarningILXScott12 hr
Jun 4, 6:50 PM CDTAreal Flood WarningILXScott12 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.